# SDR HEEA078627

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS. REPLACED WITH SERVICEABLE ASSY.
